MathSciNet Relay Station
MathSciNet bibliographic data
MR2770458 35J25 (35A01 42B20)
Alfonseca, M. Angeles; Auscher, Pascal; Axelsson, Andreas; Hofmann, Steve; Kim, Seick Analyticity of layer potentials and $L^2$ solvability of boundary value problems for divergence form elliptic equations with complex $L^\infty$ coefficients. Adv. Math. 226 (2011), no. 5, 4533–4606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement